# SDR P9KA2014122201

- Difficulty date: December 22, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N8216T
- Make and model: Piper PA-32-301
- Aircraft serial: 328206037
- Aircraft time: 15,428 hours
- Engine: Lyc IO540K1G5
- Engine time: 6,853 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 17A23937
- Condition: Leaking
- Location: Nr 2 Cylinder
- Part time: 482 hours
- Component: Cylinder, Lyc
- Component part number: 05K21120
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION, THE NR 2 CYLINDER WAS FOUND TO HAVE COMPRESSION OF 30/80 WITH LEAKAGE OUT THE INTAKE VLV.  THIS IS THE THIRD OCCURRENCE OF THE SAME PROBLEM ON THIS FACTORY OVERHAULED ENG IN LESS THAN 500 HOURS SINCE OVERHAUL.  THE FIRST TWO WERE THE NR 3 CYLINDER AT 294 HOURS SINCE OVERHAUL, FOLLOWED BY NR 5 AT 384 HOURS SINCE OVERHAUL.  FOR COMPARISON, PRIOR TO THIS IN OVER 10,000 HOURS OF ENG OPERATION WITH IO540K SERIES WE HAD NOT HAD TO PULL A CYLINDER DUE TO LOW COMPRESSION.
